Pubblicazioni il cui periodico è "INTERNATIONAL JOURNAL FOR COMPUTATIONAL METHODS IN ENGINEERING SCIENCE AND MECHANICS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 2.

Articolo di rivista Carrera, E; Zappino, E.; Cavallo, T. (2016)
Static analysis of reinforced thin-walled plates and shells by means of finite element models. In: INTERNATIONAL JOURNAL FOR COMPUTATIONAL METHODS IN ENGINEERING SCIENCE AND MECHANICS, vol. 17 n. 2, pp. 106-126. - ISSN 1550-2287 [Disponibilità ristretta]
Scopus: 3
[img]

Articolo di rivista Carrera E., Miglioretti F., Petrolo M. (2011)
Guidelines and Recommendations on the Use of Higher OrderFinite Elements for Bending Analysis of Plates. In: INTERNATIONAL JOURNAL FOR COMPUTATIONAL METHODS IN ENGINEERING SCIENCE AND MECHANICS, vol. 12, pp. 303-324. - ISSN 1550-2287
Scopus: 22
[img] [img]
Preview

Questa lista è stata generata il Fri Nov 17 06:15:51 2017 CET.